MathSciNet Relay Station
MathSciNet bibliographic data
MR108652 (21 #7367) 31.00
Johnson, Guy Functions which have harmonic support. Trans. Amer. Math. Soc. 92 1959 302–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement